# SDR CALA2023062301990

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 122,075 hours, 18,895 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: 112T33012
- Condition: Corroded
- Location: Rh Fuel Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-28-3-0067, RHW FUEL TANK OVERWING FILL PORT ATTACH UPPER SKIN FOUND CORROSION REF HX NR WO.1865480, ORIG BY V897897 RHW FUEL TANK OVERWING FILL PORT UPPER SKIN PANEL CORROSION REPAIRED AS PER ECRA 5725-01126 REV.-  ATTACHED MAINTENANCE WORK SHEET FORM 44.0008 ITEM 1 TO ITEM 37 ACCOMPLISHED ACCOMPLISHED BY MECH V897537, INSP V897897 RII INSPECTED BY HX147141. ADD EMP:V897897
